Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
At wits end with edema in husband's legs
An_252068 posted:
My husband is 78 years old and was diagnosed with atrialfib. His right foot had been swollen and also the ankle. Then his left leg became th same way. He is taking a diuretic 2 times a day and weighing himself. His weight has not gone down. He goes to the bathroom constantly! The doctor wanted him to stop taking his blood pressure medicine for 2 weeks to see if this needs to be changed. The cardio doctor told him to work with the family doctor. We are at wit's end. What should our next step be? The swelling is now up past his knees.
bethsarkar responded:
you may try a compression leg sleeve they sell them at cvs or a surgical sock to help with the swelling.
James Beckerman, MD, FACC responded:
It seems like he may need more aggressive treatment of the swelling, as well as investigation as to why it is happening.
jenkije1 replied to James Beckerman, MD, FACC's response:
Thanks I appreciate your response. They did a renal ultrasound Friday and next Friday they are doing a venous coppler and an echocardiogram.
informermaster2013 responded:
Hi, Dear Reader!

See this:


informermaster2013 replied to jenkije1's response:
Hi, Dear Reader!

See this:



Helpful Tips

Nix Grapefruit & Statin DrugsExpert
Grapefruit & statin drugs can be a bad combination. Unlike other citrus fruits, grapefruit contains substances that disable certain ... More
Was this Helpful?
16 of 18 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center